# SDR 96ZZZX790

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N124ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841137
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing 1st-2nd Rib
- Part time: 5,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, STIFFENERS BETWEEN 1ST AND 2ND RIBS IN BOTH WINGS WERE FOUND CRACKED ACROSS 2 END RIVETS ON INBOARD AND OUTBOARD ENDS OF STRINGERS.  SUBMITTER STATED VARIOUS STIFFENERS HAVE BEEN FOUND ON 5 AIRCRAFT TO-DATE.  TOTAL STIFFENERS REPLACED IS 11.  AIRCRAFT TOTAL TIMES RANGE FROM 3,503 HOURS TO 6,196 HOURS.  INSPECTION OF STRINGERS MUST BE DONE BY FUEL TANK REMOVAL TO GET BEST INSPECTION RESULTS.  REPORTED STIFFENER P/N'S 62086-, AND 62087-.
